Sign in
Download Opera News App

COVID

 

Health COVID

 

Why ladies need to be observant of their menstrual flow after getting Coronavirus vaccines

Specific side effects are expected after one takes a coronavirus vaccine. It is one way the body tries to amount an immune response while it fights of the virus.

However, the public has accused the doctors and scientists of failing to mention other side effects among women especially in the menstrual cycles.

Gynecologist and researchers instead responded that the causal link between menstrual changes and the vaccines has not been established yet.

Researchers urge women to report any signs of change in their menses so as to help on the obtaining evidence to confirm the allegations.

Some women reported heavy menses immediately after being vaccinated while some claimed change in dates that made the cycle to just blow up unexpectedly.

Human reproductive ecologist have however said the changes in the menstrual cycles does not necessarily link it to the vaccine despite the large numbers. They further mentioned that menstrual cycle is a complex hormonal process that may widely vary from person to person or month to month.

Gynecologist have mentioned to the public that it has received the reports and urges women to avoid scheduling vaccinations around their menstrual dates.

The changes to the menstrual cycle are short lived and they are likely to be in either forms;

1. Heavy flows

2. Unexpected flows

3. Spotting and cramping despite being on family planning such as Mirena

Ladies and women are encouraged to report the changes to help establish the causal link.

Content created and supplied by: IconicYowh (via Opera News )

COMMENTS

Load app to read more comments